$k$-Th roots of $p$-hyponormal operators
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 571-577
Printed September 1, 2005
Bhagwati P. Duggal, In Ho Jeon, and Eungil Ko
Abstract : In this paper we prove that if $T$ is a $k$-th root of a $p$-hyponormal operator when $T$ is compact or $T^n$ is normal for some integer $n>k$, then $T$ is (generalized) scalar, and that if $T$ is a $k$-th root of a semi-hyponormal operator and have the property $\sigma(T)$ is contained in an angle $< \frac{2\pi}{k}$ with vertex in the origin, then $T$ is subscalar.
Keywords : $k$-th roots of $p$-hyponormal operator, subscalar operator
MSC numbers : 47B20, 47A15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd